# SDR SWAA063517

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 5,637 hours, 3,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210148901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED LIGHT COVER PER MM.
